Journal of Symbolic Logic 78 (3):1005-1024 (2013)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl.7803180
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,308
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Direct and Local Definitions of the Turing Jump.Richard A. Shore - 2007 - Journal of Mathematical Logic 7 (2):229-262.
The Degrees of Hyperimmune Sets.Webb Miller & D. A. Martin - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (7-12):159-166.
The Degrees of Hyperimmune Sets.Webb Miller & D. A. Martin - 1968 - Mathematical Logic Quarterly 14 (7‐12):159-166.
A Hyperimmune Minimal Degree and an ANR 2-Minimal Degree.Mingzhong Cai - 2010 - Notre Dame Journal of Formal Logic 51 (4):443-455.
Dynamic Notions of Genericity and Array Noncomputability.Benjamin Schaeffer - 1998 - Annals of Pure and Applied Logic 95 (1-3):37-69.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Jump Inversion Theorem for the Enumeration Jump.I. N. Soskov - 2000 - Archive for Mathematical Logic 39 (6):417-437.
On the Jump Classes of Noncuppable Enumeration Degrees.Charles M. Harris - 2011 - Journal of Symbolic Logic 76 (1):177 - 197.
The Jump Operator on the Ω-Enumeration Degrees.Hristo Ganchev & Ivan N. Soskov - 2009 - Annals of Pure and Applied Logic 160 (3):289-301.
Noncappable Enumeration Degrees Below 0'e. [REVIEW]S. Barry Cooper & Andrea Sorbi - 1996 - Journal of Symbolic Logic 61 (4):1347 - 1363.
The Complexity of Recursive Constraint Satisfaction Problems.Victor W. Marek & Jeffrey B. Remmel - 2009 - Annals of Pure and Applied Logic 161 (3):447-457.
On Recursive Enumeration Without Repetition.A. H. Lachlan - 1965 - Mathematical Logic Quarterly 11 (3):209-220.
Enumeration of Recursive Sets.Yoshindo Suzuki - 1959 - Journal of Symbolic Logic 24 (4):311.
On the Symmetric Enumeration Degrees.Charles M. Harris - 2007 - Notre Dame Journal of Formal Logic 48 (2):175-204.

Analytics

Added to PP index
2016-06-30

Total views
2 ( #1,328,054 of 2,326,025 )

Recent downloads (6 months)
1 ( #650,227 of 2,326,025 )

How can I increase my downloads?

Downloads

My notes